# SDR 95ZZZM699

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 479 - TPA-MIA - LANDING GEAR FAILED TO EXTEND, BREAKER POPPED.  INSPECTED HYDRAULIC SYSTEM, ACCUMULATION SYSTEM AND ELECTRICAL SYSTEM NO DEFECTS NOTED.  SWUNG GEAR ON JACKS NO DEFECTS NOTED.
